# SDR IPXA13177305

- Difficulty date: February 14, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 8,695 hours, 5,237 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53986202200
- Condition: Dented
- Location: S44-45r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C3C, DENT ON FUSELAGE SKIN REPAIR DOUBLER AT 4" FWD OF FR85 BETWEEN STGR 44R-45R.  REPAIRED FUSELAGE SKIN AT FR85 BETWEEN STGR 44R-45R IAW STA-EA 300-5330-01-A4489-IR AND EO A300-5330-50017-A.
